Singularity functions for fractional processes: application to fractional Brownian sheet

Cohen, S., Guyon, X., Perrin, Olivier and Pontier, M. (2006) Singularity functions for fractional processes: application to fractional Brownian sheet. Annales de l'Institut Henri Poincaré-B, 42 (2). pp. 187-205.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/21520
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 26 Mar 2018 14:21
OAI ID: oai:tse-fr.eu:21520
URI: http://publications.ut-capitole.fr/id/eprint/3140

Actions (login required)

View Item View Item